# SDR DALA2024051705322

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 92,992 hours, 37,614 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Ecs Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 685 AFTER FINAL LANDING CONFIGURATION AT APPROX 2500FT AGL, A STRONG SMELL OF FUEL WAS NOTED IN THE COCKPIT. CORRECTIVE ACTION: TROUBLESHOT PER FIM 21-0-01. FOUND FUEL LEAK IN RT ECS BAY. LOCATED AND REPAIRED FUEL LEAK PER B757 AMM 28-11. LEAK CHECK OKAY. (5030268)
